# SDR USAA2010083191872

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 33,423 hours, 12,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4652493 - FLT#1471-TPA - EEL - EMERGENCY LIGHT TEST FAULTED MID RIGHT BATTERY.  MAINTENANCE REPLACED BATTERY I/A/W AIRBUS MAINTENANCE MANUAL 33-51-38.
